# SDR DXTA2013080605470

- Difficulty date: August 5, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 11,478 hours, 7,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2007091719A
- Condition: Failed
- Part time: 761 hours, 462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTUP AND BEFORE TAXI,  COCKPIT AND CABIN BEGAN TO FILL WITH OILY SMOKE.    INSPECTED A/C SYS AND DETERMINED AFT ACM WAS FAULTY.  R & R AFT ACM, SERVICED UNIT AND OPS CHECKED SATISFACTORY. OPS AND LEAK CHECKED SATISFACTORY. ALL WORK IAW MM 21-51-00.
